The papers below can be downloaded freely by clicking on them

  • Vol. 10, no. 2, 2015
  • Meitner Cadena, A note on Tauberian Theorems of Exponential Type.
    Wei Sheng Zeng, Ziqi Sun, A Method for Searching for Prime Pairs in the Goldbach Conjecture.
    Colin Defant, Unitary Multiperfect Numbers in Certain Quadratic Rings.
    Andreas Boukas, Anargyros Fellouris, On the Higher Order Sylvester quaternion equation aq^n+q^nb=c.
    Alexander Begunts, Dmitry Goryashin, Diophantine Approximations and the Convergence of Certain Series.
    Chris Buhse, Peter Johnson, William Linz, Matthew Simpson, Two Conjectures About Recency Rank Encoding.
    Nelson A. Carella, Least Prime Primitive Roots.
    Majeid Eshaghi Gorgy, Fatemeh Amoee Arani, I_{2}-statistical convergence of double sequences in 2-normed spaces.
    Edna Jones, John Ryan, Theoretical Friends of Finite Proximity.
    Johan P. Hansen, Forms and Linear Network Codes.
    Ishani Barua, Golomb-Lempel Construction of Costas Arrays Revisited.
    Doyon Kim, 2-Variable Frobenius Problem in Z[\sqrt M].
    Author Index for Volume 10.